Please use this identifier to cite or link to this item:
Title: On projective varieties of minimal degree
Author: Xambó Descamps, Sebastián
Keywords: Geometria algebraica
Algebraic geometry
Issue Date: 1981
Publisher: Universitat de Barcelona
Abstract: let IP" be thc u-dimensional projcctive spacc over an algebraically closcd field. We consider rcduced equidimensionaJ projcctivc algebraic varieties V = VI U .. . U V r 􀀶 \pn , not contained in any hyperplane (unless otherwise stated) and set g = de¡,,(V), d =-= dim(V)...
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1981, vol. 32, núm. 2, p. 149-163
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
3888.pdf519.79 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.